# SDR DALA2021040802063

- Difficulty date: April 8, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 1,311 hours, 168 cycles
- System (JASC): 5270 · Door Warning System
- Part: Power Supply
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHIP 3406 ASPSU UNIT FAIL MESSAGE. CORRECTIVE ACTION: REMOVED AND INSTALLED ASPSU PER A330 AMM 52-71. (7622926)
